RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 4, Pages 715–734 (Mi izv2442)  

This article is cited in 14 scientific papers (total in 16 papers)

Infinite irreducible systems of group identities

S. I. Adian


Abstract: In this paper we construct infinite irreducible systems of group identities in two variables. We also demonstrate the existence of a group defined by two generators and a countable set of identity relations in which the word problem is unsolvable.

Full text: PDF file (2107 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:4, 721–739

Bibliographic databases:

Document Type: Article
UDC: 519.4
MSC: 20E10, 20F10, 20F05
Received: 26.02.1970

Citation: S. I. Adian, “Infinite irreducible systems of group identities”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970), 715–734; Math. USSR-Izv., 4:4 (1970), 721–739

Citation in format AMSBIB
\Bibitem{Adi70}
\by S.~I.~Adian
\paper Infinite irreducible systems of group identities
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 4
\pages 715--734
\mathnet{http://mi.mathnet.ru/izv2442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286871}
\zmath{https://zbmath.org/?q=an:0221.20047}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 4
\pages 721--739
\crossref{https://doi.org/10.1070/IM1970v004n04ABEH000928}


Linking options:
  • http://mi.mathnet.ru/eng/izv2442
  • http://mi.mathnet.ru/eng/izv/v34/i4/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Kleiman, “On a basis of the product of varieties of groups”, Math. USSR-Izv., 7:1 (1973), 91–94  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Merzlyakov, “Chetvertyi Vsesoyuznyi simpozium po teorii grupp”, UMN, 28:3(171) (1973), 235–239  mathnet  mathscinet
    3. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    4. Yu. G. Kleiman, “Some questions in the theory of varieties of groups”, Math. USSR-Izv., 22:1 (1984), 33–65  mathnet  crossref  mathscinet  zmath
    5. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    12. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    13. P. Modabberi, M. Shahryari, “Equational conditions in universal algebraic geometry”, Algebra and Logic, 55:2 (2016), 146–172  mathnet  crossref  crossref  isi
    14. S. I. Adian, V. S. Atabekyan, “On free groups in the infinitely based varieties of S. I. Adian”, Izv. Math., 81:5 (2017), 889–900  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. Atabekyan V.S. Aslanyan H.T., “The Automorphisms of Endomorphism Semigroups of Relatively Free Groups”, Int. J. Algebr. Comput., 28:2 (2018), 207–215  crossref  isi
    16. H. T. Aslanyan, “On automorphisms and endomorphisms of $CC$ groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:1 (2018), 60–63  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:269
    Full text:69
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019